# SDR XNOA01085

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 727227
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION-GEAR DOOR LIGHT ILLUMINATED. RECYCLED GEAR ONCE. GEAR DOOR LT. EXTINGUISHED.   CLEANED RT MAIN GEAR DOOR SWITCH. OPS CHECK GOOD IAW 727 MM CH 32-61-01.
